| Model Number |
FF-410535 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported concern with the product, capsular contracture baker grade unknown, and "any creases".Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified, the weight the device within specification, black particles in the shell and deformation.Voids in the gel observed, after autoclave cycle.Wrinkles (creases) are observed, but have no relationship with manufacturing.Based on the device analysis, the final assessment is: no issues found related with the manufacturing.
Event or Problem Description
Healthcare professional reported, concern with the product, capsular contracture, baker grade unknown.And "any creases".Device has been explanted.